High Rates of Recurrence in HIV-Infected and HIV-Uninfected Patients with Tuberculosis.

Glynn, JR; Murray, J; Bester, A; Nelson, G; Shearer, S; Sonnenberg, P; (2010) High Rates of Recurrence in HIV-Infected and HIV-Uninfected Patients with Tuberculosis. The Journal of infectious diseases, 201 (5). pp. 704-11. ISSN 0022-1899 DOI: https://doi.org/10.1086/650529

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1086/650529

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar